MathSciNet Relay Station
MathSciNet bibliographic data
MR1120714 (92d:57028) 57S25 (57S17)
Hughes, Mark Dihedral group actions on homotopy complex projective three spaces. Pacific J. Math. 150 (1991), no. 1, 97–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement